Advertisement

Archiv der Mathematik

, Volume 88, Issue 1, pp 57–61 | Cite as

Families of vector measures of uniformly bounded variation

  • Olav Nygaard
  • Märt Põldvere
Article
  • 53 Downloads

Abstract.

We characterize families of vector measures of uniformly bounded variation and semivariation in terms of additivity properties. A classical theorem of Rickart and a simplified proof of Nikodým’s boundedness theorem follow.

Mathematics Subject Classification (2000).

Primary 46G10 Secondary 28B05 

Keywords.

Vector measures uniformly bounded variation Nikodým’s boundedness theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel/Switzerland 2006

Authors and Affiliations

  1. 1.Department of MathematicsAgder University CollegeKristiansandNorway
  2. 2.Institute of Pure MathematicsUniversity of TartuTartuEstonia

Personalised recommendations